# SDR PCAA0302031

- Difficulty date: January 2, 2003
- Submitted: February 3, 2003
- Operation: Air carrier
- Aircraft: N814EX
- Make and model: Dhav DHC8102
- Aircraft serial: 318
- Aircraft time: 27,685 hours, 30,730 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 7802
- Part serial: TH2189
- Condition: Cracked
- Location: Left
- Part time: 8,521 hours, 9,376 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: O

## Discrepancy

BGM-PIT FLIGHT#3568. CREW REPORTED THAT THE CAPTAINS WINDSHIELD HAD CRACKED DURING FLIGHT. EMERGENCY WAS DECLARD. AIRCRAFT LANDED WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED CAPTAINS WINDSHIELD IN ACCORDANCE WITH DEHAVILLAND DASH 8 MAINTENANCE MANUAL. AIRCRAFT WAS GROUND RAN, OPERATIONAL CHECK AND LEAK CHECK WAS GOOD. AIRCRAFT RETURNED TO SERVICE.
